# SDR 98ZZZX4766

- Difficulty date: November 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3527U
- Make and model: Piper PA-31-350
- Aircraft serial: 317952141
- System (JASC): 2200 · Auto Flight System
- Part: Switch
- Part number: KA132
- Condition: Failed
- Location: Afcs
- Part time: 393 hours
- Component: King, KFC200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WILL NOT TEST UP OR DOWN.  AUTOPILOT WILL NOT ENGAGE.
